Volume 17, Number 4 (IJES 2006)                   IJIEPR 2006, 17(4): 81-85 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nadjafikhah M, Salimi Moghaddam H R. The Lie Algebra of Smooth Sections of a T-bundle . IJIEPR. 2006; 17 (4) :81-85
URL: http://ijiepr.iust.ac.ir/article-1-120-en.html

, m_nadjafikhah@iust.ac.ir
Abstract:   (3215 Views)

In this article, we generalize the concept of the Lie algebra of vector fields to the set of smooth sections of a T-bundle which is by definition a canonical generalization of the concept of a tangent bundle. We define a Lie bracket multiplication on this set so that it becomes a Lie algebra. In the particular case of tangent bundles this Lie algebra coincides with the Lie algebra of vector fields.

Full-Text [PDF 62 kb]   (918 Downloads)    
Type of Study: Research | Subject: Material Managment
Received: 2010/07/19

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb